# SDR DALA2017020300937

- Difficulty date: January 28, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- Aircraft time: 113,649 hours, 14,107 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD T/E FLAP MID FLAP TOP SKIN FOUND THREE DELAMINATION ONE IS FROM T/E 8 INCH AND FROM OTBD 31 INCH APPROX 1X1 INCH ONE IS FROM T/E 6 INCH AND FROM INBD 131 INCH APPROX 7X3 INCH THE OTHER IS FROM T/E 8 INCH AND FROM INBD 17 INCH APPROX 4X1.5 INCH. REPAIRED THE DELAMINATION AREA ON THE MID FLAP OF RH WING O/B T/E FLAP, LOCATION: ONE IS FROM T/E 8 INCH AND FROM OTBD 31 INCH APPROX 1X1 INCH ONE IS FROM T/E 6 INCH AND FROM INBD 131 INCH THE OTHER IS FROM T/E 8 INCH AND FROM INBD 17 INCH, IAW B747-400 SRM 51-70-07 PARA. 5. A (1) FIG5 REV 98. JOB COMPLETED. (2874981)
